# SDR AALA201707109074

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 53,800 hours, 8,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN RIGHT SIDE BETWEEN FIRST CLASS AND COACH IS DETACHED.  REATTACHED EXIT SIGN IAW AMM 33-51-01.  OPS CHECKED GOOD.
